Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Crack speeds in an ideal fiber-reinforced material


Author: A. C. Pipkin
Journal: Quart. Appl. Math. 42 (1984), 267-274
MSC: Primary 73M05
DOI: https://doi.org/10.1090/qam/757164
MathSciNet review: 757164
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. F. Mannion and A. C. Pipkin. Dynamic fracture of idealized fiber-reinforced materials, J. Elast. 13 395-409 (1983)
  • [2] G. Sun, H. Kolsky and A. C. Pipkin. An experimental and theoretical study of crack propagation in crossply fiber composites, Engrg. Fracture Mech. 17 349-360 (1982)
  • [3] A. C. Pipkin, Cracks in inextensible materials, Proc. 9th U.S. Natl. Cong. Appl. Mech. 231-235 (1982)
  • [4] L. B. Freund, A simple model of the double cantilever beam crack propagation specimen, J. Mech. Phys. Solids 25 69-79 (1977)
  • [5] L. B. Freund, A one-dimensional dynamic crack propagation model, SIAM-AMS Proc. 12 21-37 (1979)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73M05

Retrieve articles in all journals with MSC: 73M05


Additional Information

DOI: https://doi.org/10.1090/qam/757164
Article copyright: © Copyright 1984 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website